Some remarks on the index theorem approach to anomalies
Annales de l'I.H.P. Physique théorique, Volume 43 (1985) no. 4, pp. 443-458.
@article{AIHPA_1985__43_4_443_0,
     author = {Martellini, Maurizio and Reina, Cesare},
     title = {Some remarks on the index theorem approach to anomalies},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {443--458},
     publisher = {Gauthier-Villars},
     volume = {43},
     number = {4},
     year = {1985},
     mrnumber = {824084},
     zbl = {0591.58028},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1985__43_4_443_0/}
}
TY  - JOUR
AU  - Martellini, Maurizio
AU  - Reina, Cesare
TI  - Some remarks on the index theorem approach to anomalies
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1985
SP  - 443
EP  - 458
VL  - 43
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1985__43_4_443_0/
LA  - en
ID  - AIHPA_1985__43_4_443_0
ER  - 
%0 Journal Article
%A Martellini, Maurizio
%A Reina, Cesare
%T Some remarks on the index theorem approach to anomalies
%J Annales de l'I.H.P. Physique théorique
%D 1985
%P 443-458
%V 43
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1985__43_4_443_0/
%G en
%F AIHPA_1985__43_4_443_0
Martellini, Maurizio; Reina, Cesare. Some remarks on the index theorem approach to anomalies. Annales de l'I.H.P. Physique théorique, Volume 43 (1985) no. 4, pp. 443-458. http://archive.numdam.org/item/AIHPA_1985__43_4_443_0/

[1] M.F. Atiyah and I.M. Singer, Dirac operators coupled to vector potentials. Proc. Nati. Acad. Sci., t. 81, 1984, p. 2597. | MR | Zbl

[2] L. Alvarez-Gaumé and P. Ginzparg, The topological meaning of non-abelian anomalies. Nucl. Phys., t. 243 B, 1984, p. 449.

[3] O. Alvarez, I.M. Singer and B. Zumino, Gravitational anomalies and the family index theorem, Commun. Math. Phys., t. 96, 1984, p. 409. | MR | Zbl

[5] B. Zumino, Chiral anomalies and differential geometry, Les Houches, Lectures, 1983. | MR | Zbl

[6] L. Bonora et P. Cotta-Ramusino, Some remarks on BRS transformations, anomalies and the cohomology of the Lie algebra of the group of gauge transformations, Commun. Math. Phys., t. 87, 1983, p. 589 ; see also L. Bonora and P. Cotta-Ramusino, Anomalies and superfield formalism in gauge theories, Phys. Lett., t. B 107, 1981, p. 87. | MR | Zbl

[7] W.A. Bardeen and B. Zumino, Consistent and covariant anomalies in gauge and gravitational theories, Nucl. Phys., t. B 224, 1984, p. 421. | MR

[8] L. Bonora, P. Cotta-Ramusino and C. Reina, Conformal anomaly and cohomology, Phys. Lett., t. 126 B, 1983, p. 305. | MR

[9] P. Cotta-Ramusino and C. Reina, The action of the group of bundle automorphisms on the space of connections and the geometry of gauge theories, J. Geometry and Physics, 1985 in press. | MR | Zbl

[10] See e. g. P. Ramond, Field theory: a modern primer, Benjamin, 1981.

[11] M.F. Atiyah, K-theory, Benjamin, 1967 and M.F. Atiyah, Algebraic topology and operators in Hilbert space in LNM, t. 103, p. 101, Springer, 1968. | MR | Zbl

[12] M.F. Atiyah and I.M. Singer, The index of elliptic operators III, Ann. of Math., t. 87, 1968, p. 546. | MR | Zbl

[13] M.F. Atiyah and J.D.S. Jones, Topological aspects of Yang-Mills theory, Commun. Math. Phys., t. 61, 1978, p. 97. | MR | Zbl

[14] R. Bott and L.W. Tu, Differential forms in algebraic topology, GTM, t. 82, Springer, 1982. | MR | Zbl

[15] M.F. Atiyah, N. Hitchin and I.M. Singer, Self-duality in four dimensional Riemannian geometry, Proc. R. Soc. Lond., t. A 362, 1978, p. 425. | MR | Zbl

[16] L. Alvarez-Gaumé and E. Witten, Gravitational anomalies, Nucl. Phys., t. B 234, 1983, p. 269. | MR

[17] G. Falqui and C. Reina, BRS cohomology and topological anomalies. Commun. Math. Phys., 1986, in press. | MR | Zbl

[18] G. Falqui and M. Martellini, Anomalies, counterterms and Chern Simons characteristic classes in odd multi-dimensional Kaluza-Klein theories, Phys. Lett., t. 152 B, 1985, p. 198. | MR

[19] L. Baulieu and J. Thierry-Mieg, Algebraic structure of quantum gravity and the classification of the gravitational anomalies, Phys. Lett., t. 145 B, 1984, p. 53. | MR

[20] F. Langouche, T. Shucker and R. Stora, Gravitational anomalies of the Adler Bardeen type, Phys. Lett., t. 145 B, 1984, p. 342. | MR